# SDR SWAA2022032171994

- Difficulty date: February 13, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION......CABIN FWD WET AREA FLOOR @ STA 294.5 - STA 312 LBL 55 WL 208.1 INTER CORD CORROSION. (18-047) / [01] ACOMPLISHED EWIS PROTECTION AT MAIN CABIN BETWEEN STA. 277-STA 380 AND LBL55 AS PER B737-7 AMM 20-60-07-931-801.;;[15] REMOVED AND REPLACED CABIN FWD WET AREA INNER CHORD STA. 259.5 TO STA. 360; LBL 55; WL208.1; REF. B737-7 SRM 51-40-02-0G-0; AMM 20-60-07-913-801; AND DRW# 141A8110; REMOVED EWIS PROTECTION REF AMM 20-60-07-913-801;[16] CORRECTION STEP #13;ERROR ON REF. DATA: INSTALLED EWIS AND F.O.D PROTECTION IN REF B737-700 AMM 20-60-07-913-801;[17] VERIFIED ACCOMPLISHMENT OF STEPS 11 ;12 13;14 ;15 AND 16.;[18] C/W
